View : 16 Download: 0

Hurwitz number of triple Ramified covers

Title
Hurwitz number of triple Ramified covers
Authors
Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2008
Journal Title
Journal of Geometry and Physics
ISSN
0393-0440JCR Link
Citation
vol. 58, no. 4, pp. 542 - 555
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Using symplectic cut-and-gluing formulae of the relative Gromov-Witten invariants, we get a recursive formula for the Hurwitz number of triple ramified coverings of a Riemann surface by a Riemann surface. © 2007 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.geomphys.2007.12.007
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE